| Model Number |
436-0478 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient underwent an anterior cervical discectomy and fusion spinal procedure at levels c3-c7 on (b)(6) 2025.At the one-week postoperative visit, a radiographic image revealed an inferior screw was backing out.Revision surgery was performed on (b)(6) 2025 to remove and replace the screw.Approximately two months postoperatively of the revision surgery, radiographic imaging again revealed an inferior screw was backing out of the plate.A second revision surgery was performed on (b)(6) 2025 to remove the screw.This is report 2 of 2.
Additional Manufacturer Narrative
The explant has not returned for evaluation.Radiographic images were not provided.A review of the device history records could not be performed as the identifying lot number was not provided.Based on the information provided, a root cause cannot be determined.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.